RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1994, Volume 58, Issue 5  


On the regularity of the solutions of the Neumann problem for quasilinear parabolic systems
A. A. Arkhipova
3
Approximate functional equation for the product of two Dirichlet $L$-functions
S. A. Gritsenko
26
Nadel sheaves and properties of vector bundles on Fano varieties
M. C. Jotov
53
On the Torelli and Schottky problems for Prym varietes
D. Yu. Radionov
68
Justification of the linearization method in the flow problem
L. I. Sazonov
85
Generalization of the Bruhat decomposition
D. A. Timashev
110
Graphs with projective suborbits. Cases of small characteristics. I
V. I. Trofimov
124
Lower estimates of the widths of the classes of functions defined by a modulus of continuity
V. T. Shevaldin
172
On quadrature formulas
S. M. Voronin
189
On a class of continuous nowhere differentiable functions
S. A. Shkarin
195
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019